# SDR SWAA2021102131993

- Difficulty date: July 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 34,761 hours, 20,390 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED LEADING EDGE UPPER INTERIOR STRUCTURE STRINGER AT FSS 207 HAS BROKEN TAB / REMOVED AND REPLACED LH WING LEADING EDGE UPPER INTERIOR STRUCTURE STR. AT FSS 207 IAW B737-700 SRM 51-40-02-0G-0; STEP 4 AND DWG #116A4008; REV-; SHEET 9 ATAG#3987
